# SDR ZZDA2010007

- Difficulty date: January 5, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TEAR IN FUSELAGE BY L1 DOOR.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER B737 SRM 53-00-01.  SEE NR 6581 AND 6583.
